# SDR 98ZZZX4613

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST HEAVY MAINTENANCE VISIT FOR THIS AIRBUS, A-320-232, 100 PERCENT OF THE SEAT PANS WERE FOUND CRACKED ON THE RECARO MODEL 3410, 720 SERIES PASSENGER SEATS USED IN THE COACH CLASS CABIN.  THESE SEAT PANS ARE CRACKED ADJACENT TO THE SCREW HOLES ON THE FORWARD EDGE OF THE PAN.  THESE ARE THE HOLES USED TO ATTACH THE SEAT PAN TO THE SEAT FRAME.
